Control of singularly perturbed systems with Markovian jump parameters: an H-infinity approach

Full text for this resource is not available from the Research Repository.

Drǎgan, V, Shi, Peng and Boukas, EK (1999) Control of singularly perturbed systems with Markovian jump parameters: an H-infinity approach. Automatica, 35 (8). 1369 - 1378. ISSN 0005-1098

Abstract

Control of singularly perturbed systems with Markovian jump parameters: an H∞ approach

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36621
DOI https://doi.org/10.1016/S0005-1098(99)00047-3
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords Markovian jump parameters
Citations in Scopus 60 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login